Posterior Reversible Encephalopathy Syndrome after liver transplantation
Harvinder K Palaha*, Prerna Mewawalla**, Vidhyachandra Gandhi***, Anaita Hegde*, Ritu Kakkar****, Aabha Nagral**
Department of Pediatrics*, Gastroenterology**, Gastrointestinal Surgery*** and Radiology****, Jaslok Hospital and Research Centre, Mumbai
Abstract

We report a 6 year old liver transplant recipient who developed seizures, altered behavior and cortical blindness (Posterior Reversible Encephalopathy Syndrome) on the tenth day after transplantation. This was related to tacrolimus and hypertension, which completely reversed with reduction of the tacrolimus dose and controlling the hypertension.
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.